# SDR SIMA200921602

- Difficulty date: August 4, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 17,384 hours, 13,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4507 THE CREW REPORTED CEILING EMERGENCY LIGHT AT ROW 10 NOT WORKING DURING PREFLIGHT INSPECTION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CEILING EMERGENCY LIGHT LAMP IAW AMM 33-51-09.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
